# SDR SWIA200110302

- Difficulty date: October 27, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 1,401 hours, 1,133 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 921
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB TRIM INOP STATUS MESSAGE ILLUMINATED DURING TAXI OUT.  REMOVED AND REPLACED HSTCU IAW MM 27-41-01.  OPS CHECK IAW MM 27-40-00-710-801.  OPS CHECK GOOD.
